# SDR CALA2017051201374

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 52,487 hours, 22,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EEL LIGHTS SYSTEM CHECK - MAINTENANCE MESSAGE EPSU BATT FWD L, EPSU BATT EM RT. REPLACED EEL LIGHTS BATTS REF AMM 33-51-38. OPS CHECK GOOD
